# SDR SWAA2022021691800

- Difficulty date: May 7, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF IS CORRODED ON THE UPPER OUTER EDGES / VERIFIED AFT CARGO FLOOR PANEL 140AF IS OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-1 FABRICATED NEW FLOOR PANEL IAW BOEING DWG #453A2610 REV B. APPLIED ALODINE AND PRIMER TO NEW PANEL IAW B737-700 AMM 51-21-72-370-804.
